About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 231349, 15 pages
http://dx.doi.org/10.1155/2012/231349
Research Article

Finite-Time Robust Stabilization for Stochastic Neural Networks

1Department of Mathematics and Applied Mathematics, Lianyungang Teacher's College, Lianyungang 222006, China
2School of Computer Science and Technology, Jiangsu Normal University, Xuzhou 221116, China
3School of Economics, Jiangsu Normal University, Xuzhou 221116, China
4College of Science, Nanjing University of Posts and Telecommunications, Nanjing 210046, China

Received 6 September 2012; Accepted 26 September 2012

Academic Editor: Ju H. Park

Copyright © 2012 Weixiong Jin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Weixiong Jin, Xiaoyang Liu, Xiangjun Zhao, Nan Jiang, and Zhengxin Wang, “Finite-Time Robust Stabilization for Stochastic Neural Networks,” Abstract and Applied Analysis, vol. 2012, Article ID 231349, 15 pages, 2012. doi:10.1155/2012/231349